# SDR TWAA9904303

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 150-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND GALLEY FLOOR DRAIN ATTACH ANGLE CORRODED AT BOTTOM OF ANGLE, LOCATED STA 150 TO 160.  SANDED AND POLISHED CORRODED ATTACH ANGLE PER SPM 6-80-01, PAGE 1 AND REPLACED ATTACH ANGLE PER SPM 6-70-01.
